# SDR DALA2017121808713

- Difficulty date: December 16, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 72,134 hours, 53,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD CABIN EMERGENCY LIGHTS INOPERATIVE ROWS 22-25.  REPLACED THE BATTERIES.
